MAUDE Adverse Event Report: Solta Medical, Inc. VaserLipo System; System, Suction, Lipoplasty

Solta Medical, Inc. VaserLipo System; System, Suction, Lipoplasty
Model Number 110-0037
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Ecchymosis (1818); Erythema (1840); Pain (1994); Rash (2033); Burning Sensation (2146); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported pain and a burn to the patient's abdomen during a vaser procedure.The initial patient report notes that the individual experienced severe pain, a burning sensation, and a subsequent skin reaction described textually as a rash following the use of the medical device.Available images were reviewed by the medical reviewer.Visual inspection of the first image reveals a significant localized adverse skin reaction on the right abdominal and flank area.The affected region exhibits a sharply demarcated, erythematous, and edematous plaque covered with multiple tense, fluid-filled bullae of varying sizes.The underlying skin demonstrates a distinctive, regular textured grid pattern, suggesting direct contact or thermal/mechanical energy transfer from the device.In the second image, which appears to capture the same anatomical region at a different point in clinical management or healing, the large bullae seen previously are largely deflated or ruptured, leaving behind smaller residual fluid-filled vesicles.This image more prominently highlights the extensive, well-defined grid-like patterning across the hyperemic skin, along with substantial deep bruising and ecchymosis extending across the lateral flank eight days after receipt of this report, the physician states that all wounds have been treated, and the condition of the patient is currently stable.More information has been requested.
 
Additional Manufacturer Narrative
More information has been requested.The case is underway.

Brand Name
VaserLipo System
Common Device Name
System, Suction, Lipoplasty
Manufacturer (Section D)
Solta Medical, Inc.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
Solta Medical, Inc.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
MDR Report Key50060777
Report Number3011423170-2026-00334
Device Sequence Number13041363
Product Code QPB
UDI-Device Identifier00850608002537
UDI-Public00850608002537
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown